Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The corona theorem for domains whose boundary lies in a smooth curve


Author: Charles N. Moore
Journal: Proc. Amer. Math. Soc. 100 (1987), 266-270
MSC: Primary 30D50; Secondary 30D55, 30E20, 30H05
MathSciNet review: 884464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the corona theorem for domains whose boundary lies in a $ {C^{1 + \alpha }}$ curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30D55, 30E20, 30H05

Retrieve articles in all journals with MSC: 30D50, 30D55, 30E20, 30H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0884464-9
PII: S 0002-9939(1987)0884464-9
Article copyright: © Copyright 1987 American Mathematical Society